# SDR AALA20160805001

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 13,295 hours, 5,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION AISLE LIGHTS BETWEEN ROW 10D AND 14D ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK FUSE IAW AMM 33-51-06. OPS CHECKED NORMAL.
